# SDR AALA20170221018

- Difficulty date: February 18, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 20,196 hours, 8,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN IN THE AFT GALLEY IS MISSING LENS.  REPLACED EXIT SIGN ASSEMBLY IAW AMM 33-51-01. OPERATIONAL CHECK GOOD.
